# SDR FDEA201611033805

- Difficulty date: November 3, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 42,174 hours, 21,785 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Part number: SC628AH
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WARNING BUZZER INOPERATIVE.  WARNING LIGHT WORKS FINE.   REMOVED AND REPLACED R1 DOOR, WARNING HORN,  IAW AMM 52-73-12-04-01.  OPS CHECKED GOOD.
